Alert archive / New York / Flash Flood Warnings in 2013
Flash Flood Warning 19, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jun 30, 2013, 1:05 PM EDT for Schoharie County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2013, 1:05 PM EDT (17:05 UTC)
- Expired
- Jun 30, 2013, 4:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- Unknown
County Schoharie County, NY
The radar
The Albany radar (KENX), 43 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
591
WGUS51 KALY 301705
FFWALY
NYC095-302000-
/O.NEW.KALY.FF.W.0019.130630T1705Z-130630T2000Z/
/00000.U.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
105 PM EDT SUN JUN 30 2013
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR BEAVERDAM DAM IN...SOUTHERN SCHOHARIE
COUNTY.
* UNTIL 400 PM EDT
* AT 102 PM EDT...THE FAILURE OF BEAVERDAM DAM WAS REPORTED BY STATE
EMERGENCY OFFICIALS. LOCATIONS IN THE WARNED AREA MAY EXPERIENCE
RAPID WATER RISES AND FLASH FLOODING RESULTING FROM THIS DAM
FAILURE. THIS IS AN EXTREMELY DANGEROUS SITUATION!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
&&
LAT...LON 4252 7459 4248 7448 4241 7446 4238 7451
4244 7465 4246 7465
$$
IRL/BGM3 follow-up statements
352
WGUS71 KALY 301815
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
215 PM EDT SUN JUN 30 2013
NYC095-302000-
/O.CON.KALY.FF.W.0019.000000T0000Z-130630T2000Z/
/00000.U.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHOHARIE NY-
215 PM EDT SUN JUN 30 2013
...A FLASH FLOOD WARNING FOR THE FAILURE OF A BEAVER DAM REMAINS IN
EFFECT UNTIL 400 PM EDT FOR SOUTHWESTERN SCHOHARIE COUNTY...
AT 211 PM EDT...THE FAILURE OF A BEAVER DAM IS CAUSING FLOODING IN
SOUTHERN SCHOHARIE COUNTY. LAW ENFORCEMENT OFFICIALS HAVE NOW
CONFIRMED THAT THE FLASH FLOODING IS OCCURRING FROM A BEAVER DAM
FAILURE UPSTREAM OF THE WHITING HOLLOW DAM...NOT AN ACTUAL DAM
FAILURE. HOWEVER FLASH FLOODING IS STILL LIKELY IN THE AFFECTED
AREA...WITH ROUTE 10 EXPECTED TO BE CLOSED WITHIN THE HOUR DUE TO
FLOODING.
LOCATIONS IMPACTED INCLUDE JEFFERSON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
&&
LAT...LON 4252 7459 4248 7448 4241 7446 4238 7451
4244 7465 4246 7465
$$
IRL138
WGUS71 KALY 301916
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
316 PM EDT SUN JUN 30 2013
NYC095-302000-
/O.CON.KALY.FF.W.0019.000000T0000Z-130630T2000Z/
/00000.U.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHOHARIE NY-
316 PM EDT SUN JUN 30 2013
...A FLASH FLOOD WARNING FOR THE FAILURE OF A BEAVER DAM REMAINS IN
EFFECT UNTIL 400 PM EDT FOR SOUTHWESTERN SCHOHARIE COUNTY...
AT 308 PM EDT...THE FAILURE OF A BEAVER DAM IS CAUSING FLOODING
IN...SOUTHERN SCHOHARIE COUNTY. LAW ENFORCEMENT OFFICIALS HAVE
INDICATED THAT THE BEAVER DAM WAS ACTUALLY LOCATED UPSTREAM OF
STAMFORD RESERVOIR AND THAT MOST OF THE FLOOD WATERS HAVE BEEN
CAPTURED BY THE RESERVOIR...WITH THE RESERVOIR OUTFLOW CAUSING SOME
FLOODING OF THE WEST BRANCH DELAWARE TOWARD ROUTE 10. RESIDENTS
ALONG THE WEST BRANCH DELAWARE IN SCHOHARIE COUNTY SHOULD SEEK
HIGHER GROUND IF NEAR THE RIVER...AND SHOULD HEED ANY REQUESTS FROM
LOCAL LAW ENFORCEMENT.
LOCATIONS IMPACTED INCLUDE JEFFERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
&&
LAT...LON 4252 7459 4248 7448 4241 7446 4238 7451
4244 7465 4246 7465
$$
BEW/BGM265
WGUS71 KALY 301957
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
357 PM EDT SUN JUN 30 2013
NYC095-302005-
/O.EXP.KALY.FF.W.0019.000000T0000Z-130630T2000Z/
/00000.U.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHOHARIE NY-
357 PM EDT SUN JUN 30 2013
...THE FLASH FLOOD WARNING FOR THE FAILURE OF A BEAVER DAM WILL
EXPIRE AT 400 PM EDT FOR SOUTHWESTERN SCHOHARIE COUNTY...
OUTFLOW FROM THE BEAVER DAM FAILURE ON THE WEST BRANCH DELAWARE WAS
MOSTLY CAPTURED BY THE STAMFORD RESERVOIR. WATER LEVELS DOWNSTREAM
OF STAMFORD RESERVOIR ONLY ROSE SLIGHTLY AND ROUTE 10 IS OPEN. AS A
RESULT...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4252 7459 4248 7448 4241 7446 4238 7451
4244 7465 4246 7465
$$
BEWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 10:50 AM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 30, 10:50 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1050 AM EDT SUN JUN 30 2013 .SYNOPSIS... AN ELONGATED TROUGH IN THE MID LEVELS OF THE ATMOSPHERE AND A DIFFUSE STATIONARY FRONT REMAIN ACROSS THE NORTHEAST. WEAK UPPER IMPULSES SHOULD RIDE UP ALONG IT TO PRODUCE BOUTS OF SHOWERS AND THUNDERSTORMS AGAIN THIS AFTERNOON. SLIGHTLY STRONGER IMPULSES LOOK TO BRING MORE IN THE WAY OF SHOWERS AND STORMS MONDAY AND TUESDAY WHICH COULD CONTAIN LOCALLY HEAVY RAINFALL. WITH TIME...THIS TROUGH WILL ACTUALLY MOVE WEST AS HIGH PRESSURE BUILDS IN FROM THE ATLANTIC OCEAN WHICH SHOULD SUPPRESS CONVECTION A LITTLE. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 1030 AM EDT...AMPLE BREAKS OF SUNSHINE ARE ALLOWING TEMPERATURES TO QUICKLY CLIMB THIS MORNING. HOWEVER...AS SEEN IN OUR 12Z SOUNDING...PWATS HAVE RISEN SINCE YESTERDAY ALONG WITH AN INCREASE IN SURFACE DEWPOINTS. LATEST SURFACE ANALYSIS SHOWS A COUPLE OF DIFFUSE FRONTAL BOUNDARIES...ONE ALONG AND JUST EAST OF THE HUDSON RIVER AND THE OTHER FURTHER NORTH IN THE VICINITY OF THE ST LAWRENCE VALLEY. FURTHERMORE...H300 UPPER JET PER THE RAP/RUC IS SUGGESTING AN INCREASE OF MAGNITUDE THIS AFTERNOON WITH PORTIONS OF THE REGION CLOSE TO THE ENTRANCE REGION. WHILE NOT CLEARLY DEFINITIVE...CONVECTIVE EPISODE THIS AFTERNOON LOOKS TO BE MORE ACTIVE THAN SATURDAY. IN FACT...EXPERIMENTAL REFLECTIVITY MODEL FORECASTS FROM A VARIETY OF HI-RES MODELS SUGGEST MORE CONVECTIVE ACTIVITY MAINLY ALONG AND NORTH OF I90. THIS TOO IS WHERE THE MOST INSOLATION IS UNDERWAY WHERE MODIFIED SOUNDINGS YIELD SBCAPES CLIMBING TOWARD 2K J/KG AND PWATS CLIMBING IN EXCESS OF 1.50 INCHES. WIND SHEAR TOO LOOKS A LITTLE MORE THAN SATURDAYS WITH BULK MAGNITUDES BETWEEN 30-50KTS. SO WE WILL INCREASE POPS A BIT AND MENTION HEAVY RAINFALL POTENTIAL. COULD NOT RULE OUT A COUPLE OF SEVERE EVENTS...ESPECIALLY SINCE MID LEVEL LAPSE RATES ARE FORECAST TO BE AT OR GREATER THAN 6C/KM. WITH H850 TEMPERATURES HOOVERING AROUND +15C THIS SHOULD TRANSLATE TO WARM READINGS TOPPING OUT 80-85 IN THE VALLEYS...75-80 HIGHER TERRAIN. DEWPOINTS WILL REMAIN ELEVATED IN THE 60S...WITH SOME SPOTS PUSHING 70. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... ONCE AGAIN...AS WE LOOSE THE HEATING OF THE DAY WE INITIALLY SHOULD SEE CONVECTION DECREASE. HOWEVER...THE DIFFERENCE TONIGHT IS THAT CLOUDS AHEAD OF THE AFOREMENTIONED MID LEVEL DISTURBANCE (CURRENTLY OVER SW MISSOURI) WILL MOVE IN ALONG WITH A GRADUAL INCREASE IN PWATS APPROACHING 2 INCHES...3-4 STANDARD DEVIATIONS ABOVE NORMAL. THE SHOWER THREAT LOOKS TO CONTINUE THROUGHOUT THE NIGHT ALONG WITH A CHANCE OF A THUNDERSTORM. CLOUDS AND THE SURGE IN HUMIDITY WILL KEEP IT MUGGY WITH LOWS IN THE 60S. THE SOUTHERLY WIND COMPONENT (-U) OFF THE 06Z GEFS LOOKS TO REACH 2-3 STANDARD DEVIATIONS ABOVE NORMAL...BUT NOT REALLY UNTIL TUESDAY. THE FIRST MID LEVEL DISTURBANCE LOOKS TO MOVE ON BY LATE MONDAY FOLLOWED THE SECOND FOR TUESDAY. THERE ARE CONFLICTING SIGNALS WHICH ONE WOULD BE THE HEAVIEST RAINFALL...WITH THE EUROPEAN AND GFS MODELS HITTING HARDER WITH THE FIRST ONE ON MONDAY DESPITE THE FACT THE ANOMALIES FOR QPF (PER CSTAR RESEARCH) INDICATED TUESDAY COULD HAVE THE HEAVIER RAINFALL. EITHER WAY...THE SHORTWAVES WILL PRODUCE A STRONG STRIP OF VORTICITY WHICH IN TURN WILL PRODUCE PRETTY GOOD UPWARD MOTION FOCUSED ALONG THE STALLED OUT BOUNDARY...WHICH WILL STILL BE CLOSE OR RIGHT OVER THE HUDSON VALLEY. WE EXPECTED LIKELY SHOWERS AND THUNDERSTORMS BY MONDAY AFTERNOON. FOR NOW...CAPPED POPS AT 54 PERCENT ON TUESDAY. SHOWERS AND THUNDERSTORMS EACH DAY COULD PRODUCE LOCALIZED TORRENTIAL RAINFALL. WITH THIS TYPE OF SETUP THERE WILL LIKELY BE A PERIOD OF CONCENTRATED SHOWERS/THUNDERSTORMS FOLLOWED BY A BREAK THEN MORE ACTIVITY. ONCE AGAIN SEVERE PARAMETERS ARE NOT REALLY THERE AS INSTABILITY LOOKS LIMITED (UNDER 1000 J/KG) AND MID-LEVEL LAPSE RATES REMAIN AROUND 5.5 C/KM. FOR NOW...WE WILL JUST MENTION THUNDERSTORMS COULD CONTAIN HEAVY RAIN. WITH MORE CLOUDS AND THE ANTICIPATED SHOWERS AND STORMS...WENT ON THE LOW SIDE OF GUIDANCE WHICH PUTS MOST OF OUR REGION IN THE 75-80 RANGE BOTH MONDAY AND TUESDAY. SINCE THERE IS STILL PLENTY OF UNCERTAINTY WHERE THE HEAVIEST RAIN WILL FALL AND WHEN (MONDAY OR TUESDAY) WE DECIDED NOT TO ISSUE A FLOOD WATCH JUST YET. MORE ABOUT THE POTENTIAL FOR HEAVY RAINFALL CAN BE FOUND IN OUR HYDRO DISCUSSION. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... THE STAGNANT WEATHER PATTERN WILL CONTINUE INTO THE LONG TERM PERIOD. MODEL GUIDANCE GENERALLY IN GOOD AGREEMENT DURING THIS TIME WITH REGARDS TO THE LARGE SCALE FEATURES. THERE WILL BE A CHANCE FOR SHWRS/TSTMS THROUGH THE ENTIRE PERIOD...BUT POPS WILL FINALLY SHOW A SLOW DECREASING TREND FROM THURSDAY INTO SATURDAY. A VERY BLOCKY PATTERN IS IN PLACE ACROSS MUCH OF NORTH AMERICA... WITH A PERSISTENT BERMUDA HIGH OVER THE WESTERN ATLANTIC...A TROUGH OVER THE GREAT LAKES AND MIDWEST...AND A STRONG RIDGE OVER THE WESTERN CONUS. THE NORTHEAST WILL BE SANDWICHED BETWEEN THE GREAT LAKES/MIDWEST TROUGH AND THE BERMUDA HIGH...WHICH WILL RESULT IN AN UNSETTLED PATTERN WITH A WARM AND MOIST SOUTHERLY RETURN FLOW AROUND THE BERMUDA HIGH. TOWARD THE END OF THE PERIOD THE BERMUDA HIGH IS FORECAST TO BUILD FURTHER WESTWARD WITH THE CENTER OF THE HIGH POSSIBLY REACHING A POSITION NOT TOO FAR OFF THE EAST COAST. THIS WILL RESULT IN A GRADUAL REDUCTION IN THE THREAT OF SHOWERS/TSTMS EACH DAY BEGINNING ON THURSDAY. THE SHWRS/TSTMS WILL BE MAINLY DIURNALLY DRIVEN...ALTHOUGH SOME NOCTURNAL ACTIVITY IS EXPECTED AS WELL. THIS PATTERN WILL CONTINUE TO RESULT IN A MOSTLY CLOUDY SKY EARLY IN THE LONG TERM PERIOD...DECREASING TO MAINLY PARTLY CLOUDY SKIES FOR FRIDAY AND SATURDAY. HIGHS WEDNESDAY THROUGH SATURDAY WILL GENERALLY BE IN THE UPPER 70S TO MID 80S. LOWS TUESDAY NIGHT THROUGH FRIDAY NIGHT GENERALLY IN THE UPPER 50S AND 60S. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... ANY LEFTOVER VLIFR FOG SHOULD DISSIPATE AND CONDITIONS BECOME VFR AT KPSF BY 14Z. KPOU/KGFL AND KALB WILL BE VFR FROM THE START OF THE TAF PERIOD. EXCEPT FOR THE FOG EARLY THIS MORNING...HAVE FORECAST VFR CONDITIONS AT ALL THE TAF SITES THROUGH MOST OF TONIGHT. SCT SHOWERS/TSTMS WILL DEVELOP AGAIN THIS AFTN/EVENING...BUT TIMING THE SHOWERS IS NOT POSSIBLE AT THIS TIME SO HAVE INCLUDED VCSH IN THE FORECAST FROM 16Z AND BEYOND. LATE TONIGHT A MORE ORGANIZED AREA OF SHOWERS WILL SPREAD FROM SOUTH TO NORTH. THE SHOWERS AND MVFR CONDITIONS ARE FORECAST TO BEGIN AROUND 07Z AT KPOU...08Z AT KPSF...09Z AT KALB...AND 10Z AT KGFL. SURFACE WINDS WILL BECOME SOUTH OR SOUTHWEST TODAY AT 8 KTS OR LESS...THEN LIGHT AND VARIABLE TONIGHT. OUTLOOK... MON-THU...VFR/MVFR. CHC -SHRA/-TSRA. POSSIBLE LATE NIGHT AND OR EARLY MORNING FOG/LOW STRATUS WITH MVFR/IFR. && .FIRE WEATHER... NO FIRE WEATHER ISSUES AT THIS TIME DUE TO PERSISTENT WET CONDITIONS. SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON...BECOMING MORE NUMEROUS ON MONDAY AND TUESDAY. SOME OF THESE COULD CONTAIN HEAVY RAINFALL...ESPECIALLY MONDAY AND TUESDAY. THE RH WILL REMAIN ELEVATED...NEARLY 100 PERCENT EVERY NIGHT...DROPPING TO NO LOWER THAN 50-75 PERCENT EACH AFTERNOON. && .HYDROLOGY... PLEASE REFER TO FLOOD WARNINGS FOR THE LATEST INFORMATION ON THE FLOODING IN AND AROUND THE MOHAWK RIVER. ONCE AGAIN WE WILL BE DEALING WITH SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THEN...TWO STRONGER MID LEVEL DISTURBANCES COULD BRING A MORE WIDESPREAD ROUND OF SHOWERS AND THUNDERSTORMS ON MONDAY AND PERHAPS AGAIN TUESDAY. RIGHT NOW WE HAVE AVERAGE RIVER BASIN FORECASTS RANGING FROM HALF AN INCH IN OUR FAR NORTHWEST ZONES TO 1-2 INCHES FROM THE CAPITAL REGION SOUTHWARD THROUGH TUESDAY. HOWEVER...IT IS A GOOD BET THERE WILL BE A GREAT DEAL OF VARIATION OF RAINFALL AMOUNTS THROUGH THIS TIME FRAME. ANY TRAINING OR BACKBUILDING THUNDERSTORMS OVER THE WET GROUND COULD CAUSE PONDING OF WATER OR EVEN LOCALIZED FLOODING ANY TIME THIS AFTERNOON THROUGH TUESDAY WITH THE CHANCES INCREASING THROUGH THE PERIOD. LOCALLY HEAVIER RAINFALL COULD EXCEED 4 INCHES THROUGHOUT THIS PERIOD. THIS RAINFALL COULD NOT ONLY BRING FLASH FLOODING BUT COULD CAUSE RISES ON SOME MAJOR STEM RIVERS. THERE STILL THE POTENTIAL FOR MORE SHOWERS AND THUNDERSTORMS ON A SCATTERED BASIS WEDNESDAY THROUGH FRIDAY BUT HEAVY RAINFALL ON THESE DAYS SHOULD BE MUCH MORE LOCALIZED. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...HWJIV NEAR TERM...BGM/HWJIV SHORT TERM...HWJIV LONG TERM...GJM AVIATION...GJM FIRE WEATHER...HWJIV HYDROLOGY...NAS/HWJIV WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Jun 30, 10:55 AM EDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1055 AM EDT SUN JUN 30 2013 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-011100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1055 AM EDT SUN JUN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. WHILE MOST OF THESE THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS...A COUPLE OF THE STRONGER THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS TO BETWEEN 50 AND 60 MPH...FREQUENT LIGHTNING AND HEAVY RAIN. THUNDERSTORMS ARE EXPECTED TO TRACK TO THE NORTHEAST AROUND 25 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. TWO DISTURBANCES LOOK TO BRING MORE NUMEROUS SHOWERS AND THUNDERSTORMS MONDAY AFTERNOON AND AGAIN ON TUESDAY. THERE IS STILL A LOT UNCERTAINTY ON THE SPECIFIC TIMING OF THESE DISTURBANCES AND EXACTLY HOW MUCH RAIN WILL FALL. IF CONFIDENCE IN THIS SCENARIO INCREASES...A FLOOD OR FLASH FLOOD WATCH WILL BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MIGHT BE NEEDED THIS AFTERNOON. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED MONDAY OR TUESDAY.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 1:21 PM EDT | Special Weather Statement | ALY | Dutchess | 24 min |
| Jun 30, 1:36 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 39 min |
| Jun 30, 2:01 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Jun 30, 2:03 PM EDT | Special Weather Statement | ALY | Columbia | 27 min |
| Jun 30, 2:20 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess, Greene, Ulster | 3 hr |
| Jun 30, 2:27 PM EDT | Special Weather Statement | ALY | Dutchess | 33 min |
| Jun 30, 2:41 PM EDT | Special Weather Statement | ALY | Columbia | 34 min |
| Jun 30, 2:55 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene | 50 min |
| Jun 30, 3:00 PM EDT | Flash Flood Warning | ALY | Dutchess | 5 hr |
| Jun 30, 3:08 PM EDT | Areal Flood Advisory | ALY | Albany, Columbia, Greene, Rensselaer, Saratoga, Schenectady | 3 hr |
| Jun 30, 3:17 PM EDT | Special Weather Statement | ALY | Albany | 28 min |
| Jun 30, 3:19 PM EDT | Special Weather Statement | ALY | Dutchess | 26 min |
| Jun 30, 3:32 PM EDT | Flash Flood Watch | ALY | Albany, Columbia, Dutchess, Fulton, Greene, Hamilton and 9 more | 56 hr |
| Jun 30, 3:37 PM EDT | Flash Flood Warning | ALY | Albany, Rensselaer | 3 hr |
| Jun 30, 3:42 PM EDT | Special Weather Statement | ALY | Rensselaer | 33 min |
| Jun 30, 3:48 PM EDT | Areal Flood Advisory | ALY | Dutchess | 3 hr |
| Jun 30, 4:01 PM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Jun 30, 4:33 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 57 min |
| Jun 30, 5:08 PM EDT | Areal Flood Advisory | ALY | Fulton | 3 hr |
| Jun 30, 5:18 PM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
| Jun 30, 5:21 PM EDT | Special Weather Statement | ALY | Fulton | 24 min |
| Jun 30, 5:50 PM EDT | Special Weather Statement | ALY | Fulton, Montgomery, Schenectady | 25 min |
| Jun 30, 6:19 PM EDT | Areal Flood Advisory | ALY | Montgomery, Schoharie | 3 hr |
| Jun 30, 6:27 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren | 3 hr |
| Jun 30, 7:05 PM EDT | Flash Flood Warning | ALY | Montgomery, Schoharie | 3 hr |
Nearby
Flash Flood Warnings in New York, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.